MathSciNet Relay Station
MathSciNet bibliographic data
MR348068 26A93 (41A15)
Glaeser, G. Prolongement extrémal de fonctions différentiables d'une variable. (French) Collection of articles dedicated to Isaac Jacob Schoenberg on his 70th birthday, III. J. Approximation Theory 8 (1973), 249–261.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement